I. Ali, N. Al-dhahir, and J. E. Hershey, Predicting the visibility of LEO satellites, IEEE Transactions on Aerospace and Electronic Systems, vol.35, issue.4, pp.1183-1190, 1999.
DOI : 10.1109/7.805436

I. Chabini, Discrete Dynamic Shortest Path Problems in Transportation Applications: Complexity and Algorithms with Optimal Run Time, Transportation Research Record: Journal of the Transportation Research Board, vol.1645, pp.1695-170, 1998.
DOI : 10.3141/1645-21

K. L. Cooke and E. Hasley, The shortest route through a network with time-dependent internodal transit times, Journal of Mathematical Analysis and Applications, vol.14, issue.3, pp.493-498, 1966.
DOI : 10.1016/0022-247X(66)90009-6

H. Cruz-sánchez, L. Franck, and A. Beylot, Precomputed Routing in a Store and Forward Satellite Constellation, 2007 IEEE 66th Vehicular Technology Conference, pp.10-110964, 2007.
DOI : 10.1109/VETECF.2007.64

J. Desrosiers, P. Pelletier, and F. Soumis, Plus court chemin avec contraintes d'horaires, Revue française d'automatique, d'informatique et de recherche opérationnelle, Recherche opérationnelle, vol.17, issue.4, 1983.
DOI : 10.1051/ro/1983170403571

URL : http://archive.numdam.org/article/RO_1983__17_4_357_0.pdf

R. Schott and G. S. Staples, Nilpotent adjacency matrices and random graphs, Ars Combinatoria, vol.98, pp.225-239, 2011.
DOI : 10.1088/1751-8113/41/15/155205

URL : https://hal.archives-ouvertes.fr/hal-01280669

R. Schott and G. S. Staples, Nilpotent adjacency matrices, random graphs and quantum random variables, Journal of Physics A: Mathematical and Theoretical, vol.41, issue.15, pp.41-155205, 2008.
DOI : 10.1088/1751-8113/41/15/155205

URL : https://hal.archives-ouvertes.fr/hal-00136290

R. Schott and G. S. Staples, Operator calculus in generalized zeon algebras: theory and application to multi-constrained path problems, submitted http

G. S. Staples, Clifford-algebraic random walks on the hypercube, Advances in Applied Clifford Algebras, pp.213-232, 2005.
DOI : 10.1007/s00006-005-0014-z

G. S. Staples, A New Adjacency Matrix for Finite Graphs, Advances in Applied Clifford Algebras, pp.997-991, 2008.
DOI : 10.1007/s00006-008-0116-5